Alert archive / Tennessee / River Flood Warnings in 2014

River Flood Warning 8, NWS Memphis, TN

February 4, 2014Dyer County, Gibson County, Obion County, Tennessee

NWS Memphis, TN issued this river flood warning at Feb 4, 2014, 8:37 PM CST for Dyer County, Gibson County, Obion County, Tennessee. It took effect at Feb 6, 2014, 6:00 PM CST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2014, 8:37 PM CST (02:37 UTC)
In effect from
Feb 6, 2014, 6:00 PM CST
Expired
Feb 8, 2014, 12:00 AM CST
In force
30 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Dyer County, TN, Gibson County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Obion River near Obion (OBNT1).

Action stage
29 ft
Minor stage
34 ft
Moderate stage
38.5 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WGUS44 KMEG 050237
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
837 PM CST TUE FEB 4 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE OBION
RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-060236-
/O.NEW.KMEG.FL.W.0008.140207T0600Z-140208T0600Z/
/OBNT1.1.ER.140207T0600Z.140207T0600Z.140208T0000Z.NO/
837 PM CST TUE FEB 4 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OBION RIVER NEAR OBION 
* FROM FRIDAY FEBRUARY 07 UNTIL FRIDAY FEBRUARY 07.
* AT 08 PM TUESDAY THE STAGE WAS...31.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET FRIDAY FEBRUARY 07.
* FLOOD STAGE IS 34.0 FEET.
AT 34.0 FEET,  FARM LAND NEAR THE RIVER IS FLOODED.  

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
          3614 8927

$$
3 follow-up statements
435 
WGUS84 KMEG 051555
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
955 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER AT OBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-061555-
/O.EXT.KMEG.FL.W.0008.140207T0000Z-140208T0000Z/
/OBNT1.1.ER.140207T0000Z.140207T0000Z.140207T1800Z.NO/
955 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM THURSDAY FEBRUARY 6 UNTIL FRIDAY FEBRUARY 7.
* AT 9 AM WEDNESDAY THE STAGE WAS 31.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET THURSDAY FEBRUARY 6.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
          3614 8927                   

$$
265 
WGUS84 KMEG 060244
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-070244-
/O.CON.KMEG.FL.W.0008.140207T0000Z-140208T0000Z/
/OBNT1.1.ER.140207T0000Z.140207T0000Z.140207T1800Z.NO/
844 PM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM THURSDAY FEBRUARY 06 UNTIL FRIDAY FEBRUARY 07.
* AT 08 PM WEDNESDAY THE STAGE WAS 32.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
          3614 8927

$$
167 
WGUS84 KMEG 061514
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
914 AM CST THU FEB 6 2014

THE FLOOD WARNING HAS BEEN CANCELLED FOR THE OBION RIVER
AT OBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-061544-
/O.CAN.KMEG.FL.W.0008.000000T0000Z-140208T0000Z/
/OBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 AM CST THU FEB 6 2014

FORECAST INFORMATION FOR
  OBION RIVER NEAR OBION 
* AT 9 AM THURSDAY THE STAGE WAS 32.5 FEET AND RISING.
* NO FLOODING IS CURRENTLY FORECAST ALTHOUGH IT IS EXPECTED RISE TO
  JUST BELOW FLOOD STAGE.
* MAXIMUM FORECAST STAGE OF 33.5 FEET SATURDAY FEBRUARY 8.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET SATURDAY FEBRUARY 
  8.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED.

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
          3614 8927                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:43 PM CST, 2 hours 54 minutes earlier.

Area forecast discussion, Feb 4, 5:43 PM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
543 PM CST TUE FEB 4 2014

.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 340 PM CST TUE FEB 4 2014/

DISCUSSION...
ACTIVE WINTER DAY OVER PORTIONS OF THE MIDSOUTH...WITH SIGNIFICANT
ICING UNDERWAY NORTH OF INTERSTATE 40... AND OVER THE MS RIVER
DELTA SOUTHWEST OF MEMPHIS.

AT MIDAFTERNOON... GOES WATER VAPOR IMAGERY SHOWED A CLOSED UPPER
LOW OVER KS...LIFTING NORTHEAST. A DRYSLOT WAS EVIDENT...EXTENDING
ACROSS TX...NORTHEAST INTO THE WESTERN OZARK PLATEAU. KLZK RADAR
SHOWED THE BACK EDGE OF PRECIPITATION NEAR LITTLE ROCK. THIS
PRECIPITATION WAS OF LOWER INTENSITY THAN WHAT WAS OCCURRING FURTHER
EAST TOWARD MEMPHIS. THIS MAIN BAND OF PRECIP...ALONG THE MS RIVER
AND SUPPORTED BY AN ELEVATED WARM CONVEYOR BELT...WAS ORIENTED
RIGHT ALONG THE 0C SURFACE ISOTHERM. THE ADVERTISED WARM UP INTO
THE UPPER 30S BY NAM SURFACE PROGS AND BY GFS/NAM MOS GUIDANCE
FAILED TO MATERIALIZE... DESPITE RELATIVELY HIGH WET BULB ZEROS.
SUFFICIENT ICING HAD OCCURRED OVER WESTERN AND NORTHERN SHELBY
COUNTY TO DOWN TREE LIMBS AND INTERRUPT POWER. SEE LATEST LSR
PRODUCT FOR COMPLETE LIST OF ICE DAMAGE REPORTS.

FOR THE EARLY EVENING...INCLUDING RUSH HOUR. HEAVIER RAIN WILL
LIFT EAST OF THE METRO...WITH TEMPS HOVERING NEAR FREEZING.
TRAVEL CONDITIONS WILL REMAIN ON THE EDGE OF PASSABLE AND
HAZARDOUS. TEMPS IN MEMPHIS SHOULD FALL BELOW FREEZING FOR GOOD
BY 7 TO 8 PM...WITH PRECIP ENDING DURING THAT PERIOD.

HAVE EXTENDED WINTER WEATHER HEADLINES THROUGH MIDNIGHT OVER ALL
BUT NORTHEAST AR... WHICH RUNS THROUGH 8 PM. BASED ON PRECIP
TRENDS...THESE HEADLINES MAY BE CANCELLED EARLY. SLICK ROADWAYS
WILL PERSIST INTO THE OVERNIGHT.

FEW CHANGES FOR THE MID AND LATTER PORTION OF THE WORKWEEK.
MODIFIED ARCTIC AIR OVER THE CENTRAL MS RIVER VALLEY WILL SETTLE
INTO THE MIDSOUTH...KEEPING DAYTIME TEMPS 25 TO 30 DEGREES BELOW
DAYTIME NORMAL MAX TEMPS.

12Z GFS AND ECMWF WERE WEAKER WITH THE UPCOMING WEEKEND SYSTEM...
SHOWING MORE OF FAST MOVING OPEN WAVE. THERMAL PROFILES STILL
FAVORABLE FOR SNOW...BUT AMOUNTS AND COVERAGE WILL BE MORE LIMITED
THAN IT APPEARED EARLIER. WEEKEND TEMPS REMAIN WELL BELOW NORMAL.

PWB

&&

.AVIATION...
00Z TAF CYCLE

IFR/LIFR CONDITIONS EXPECTED TO CONTINUE DURING THE FIRST HALF OF
THE TAF PERIOD WITH RAIN...MODERATE TO HEAVY AT TIMES...SLOWLY
COMING TO END FROM WEST TO EAST THIS EVENING. TEMPERATURES STILL
EXPECTED TO DROP TO BELOW FREEZING AT MEM...MKL LATE THIS
EVENING...WITH MODERATE CONFIDENCE THAT PATCHY FREEZING DRIZZLE
WILL DEVELOP. WHERE AS JBR...ALREADY BELOW FREEZING...MAY SEE AN
OCCASIONAL LIGHT SNOW AND ICE PELLETS EARLY THIS EVENING. WINDS
WILL BE LIGHT AND SLOWLY BACK FROM THE NORTHEAST TO MORE WESTERLY.

THE LATTER HALF OF THE PERIOD CIGS WILL LIFT TO MVFR AND
BRIEFLY VFR AT JBR AND MEM LATE AS DRIER AIR WORKS IN. NORTHWEST
WINDS WILL INCREASE TO 12-14 KTS...GUSTING TO AROUND 20 KTS.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  27  34  16  24 /  70  10   0  10
MKL  27  33  17  24 /  80  10   0  10
JBR  23  30  12  17 /  40  10   0  20
TUP  33  39  22  36 / 100  10   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.

     WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-
     CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.

MO...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR DUNKLIN.

     WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.

MS...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-
     DESOTO-TUNICA.

     WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BENTON MS-
     MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE.

TN...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-
     CROCKETT-DYER-FAYETTE-GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-
     OBION-SHELBY-TIPTON-WEAKLEY.

     WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CHESTER-
     HARDEMAN-HENDERSON-MADISON.

&&
Hazardous weather outlook, Feb 4, 8:33 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
833 PM CST TUE FEB 4 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
833 PM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MIDNIGHT FOR
PORTIONS OF NORTHWEST TENNESSEE WHERE SIGNIFICANT ICING WILL
CONTINUE.

ACROSS THE REMAINDER OF WEST TENNESSEE...EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
MISSISSIPPI...TEMPERATURES WILL SLOWLY FALL THIS EVENING WITH MOST
LOCATIONS DROPPING BELOW FREEZING AFTER MIDNIGHT. FREEZING DRIZZLE
MAY REDEVELOP ACROSS THESE AREAS AND MAY RESULT IN ICY ROADWAYS
LATE TONIGHT INTO WEDNESDAY MORNING. ELEVATED ROAD SURFACES SUCH
AS BRIDGES AND OVERPASSES WILL BE MOST SUSCEPTIBLE TO ICING.

FLASH FLOODING WILL BE POSSIBLE THIS EVENING ACROSS PORTIONS OF
WEST TENNESSEE AND NORTHEAST MISSISSIPPI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FREEZING DRIZZLE MAY CONTINUE INTO WEDNESDAY MORNING AND MAY
RESULT IN ICY SPOTS ON BRIDGES AND OVERPASSES ACROSS WEST
TENNESSEE...EAST AND NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST MISSISSIPPI.

STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP ON WEDNESDAY. IN
AREAS WHERE SIGNIFICANT ICE HAS ACCUMULATED...THESE WINDS MAY BE
STRONG ENOUGH TO DOWN ADDITIONAL TREES AND POWER LINES. ADDITIONAL
POWER OUTAGES WILL BE POSSIBLE IN THESE AREAS.

ADDITIONAL CHANCES FOR WINTER WEATHER WILL BE POSSIBLE LATER THIS
WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY WINTER WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS.

JLH

In the hours before

Local storm report, Feb 4, 5:31 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLOOD            GREENFIELD              36.16N 88.80W
02/04/2014                   WEAKLEY            TN   PUBLIC

            ROADS FLOODED AROUND GREENFIELD...TENNESSEE.

&&

TLSJR/PJB
Local storm report, Feb 4, 5:52 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLOOD            JACKSON                 35.63N 88.83W
02/04/2014                   MADISON            TN   TRAINED SPOTTER

            ASHPORT ROAD FLOODED NEAR 45 BYPASS.

&&

TLSJR/PJB
Local storm report, Feb 4, 6:06 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLASH FLOOD      RIPLEY                  34.73N 88.94W
02/04/2014                   TIPPAH             MS   PUBLIC

            ROAD NEAR HWY 15 FLOODED.

&&

TLSJR/PJB
Local storm report, Feb 4, 6:28 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLASH FLOOD      5 NW JACKSON            35.68N 88.89W
02/04/2014                   MADISON            TN   FIRE DEPT/RESCUE

            FLOODING OF ROAD AND YARDS. ROAD IS NOW CLOSED.

&&

TLSJR/PJB
Local storm report, Feb 4, 7:32 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
02/04/2014                   MADISON            TN   FIRE DEPT/RESCUE

            OLD MEDINA ROAD AT COOPER ANDERSON ROAD CLOSED DUE TO
            FLOODING

&&

JPM
Local storm report, Feb 4, 7:46 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     ICE STORM        CLARKTON                36.45N 89.97W
02/04/2014                   DUNKLIN            MO   TRAINED SPOTTER

            ROADS ARE VERY SLICK AND SERVAL ELECTRICAL TRANSFORMERS
            HAVE BLOWN

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 6:15 PM CSTFlash Flood WarningMEGChester, Decatur, Hardin, Henderson, McNairy, Madison4 hr
Feb 4, 8:29 PM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale9 days
Feb 4, 8:35 PM CSTRiver Flood WarningMEGObion, Weakley26 hr
Feb 4, 8:38 PM CSTRiver Flood WarningMEGMadison11 hr
Feb 4, 8:39 PM CSTRiver Flood WarningMEGFayette, Shelby10 hr
Feb 5, 9:40 AM CSTRiver Flood WarningMEGMadison59 hr
Feb 5, 3:22 PM CSTWind Chill AdvisoryMEGDyer, Lake, Lauderdale, Obion19 hr

Nearby

River Flood Warnings in Tennessee, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.